Top answers from doctors based on your search:
Disclaimer

can i just stop taking lisinoprol

A 41-year-old male asked:
Dr. Bahman Omrani
16 years experience Pain Management
No taper needed: Statins do not have to be tapered off unlike some other medications.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
You could: You could, but if you've been taking it regularly for a long time you could have some rebound insomnia. I see that you also list "depression" as a co ... Read More
2
2 thanks
A 44-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Very low dose: If you were to stop the medicine abruptly, you would likely have no overt reaction, but might have breakthrough of facial pain. But never do such an ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Jane Steiner
42 years experience Psychiatry
Not a good idea...: First of all, you should discuss this with your doctor. Then you need to know that the best way to go off any antidepressant is to slowly and graduall ... Read More
2
2 thanks
A female asked:
Dr. Sadaf Mustafa
6 years experience Internal Medicine
Anti-depressents: Hello and Welcome to HeathTap, Medications like Escitalopram takes up to 4-6 weeks to work. I would suggesting giving it 3 more weeks. Thank you
1
1 thank
A female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Wellbutrin (bupropion): Although wellbutrin (bupropion) xl 150mg can be stopped without a taper, please don't make changes to your medication regimen without first discussing ... Read More
A 55-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Check: With your doctor to insure you are post menopausal before stopping your pills. All the best.
1
1 thank
A 26-year-old female asked:
Dr. Natalie Sieb
13 years experience Family Medicine
Yes..: Yes, you can just stop taking it but you may experience some rebound runny nose. Since not much of this corticosteroid is absorbed systemically, ther ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Bruce Rothschild
47 years experience Rheumatology
Yes: Yes, but discuss with doctor.
2
2 thanks
A 42-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
Depends on dose: It usually not a problem to stop it but what is the dose and why do you take it. depending on these answer you may taper and just taper slowly. If ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month